Cookies?
Library Header Image
LSE Research Online LSE Library Services

Asymptotic Glosten-Milgrom equilibrium

Li, Cheng and Xing, Hao (2015) Asymptotic Glosten-Milgrom equilibrium. SIAM Journal on Financial Mathematics, 6 (1). pp. 242-280. ISSN 1945-497X

[img]
Preview
PDF - Published Version
Download (517kB) | Preview
Identification Number: 10.1137/130943121

Abstract

This paper studies the Glosten Milgrom model whose risky asset value admits an arbitrary discrete distribution. Contrast to existing results on insider’s models, the insider’s optimal strategy in this model, if exists, is not of feedback type. Therefore a weak formulation of equilibrium is proposed. In this weak formulation, the inconspicuous trade theorem still holds, but the optimality for the insider’s strategy is not enforced. However, the insider can employ some feedback strategy whose associated expected profit is close to the optimal value, when the order size is small. Moreover this discrepancy converges to zero when the order size diminishes. The existence of such a weak equilibrium is established, in which the insider’s strategy converges to the Kyle optimal strategy when the order size goes to zero.

Item Type: Article
Official URL: http://epubs.siam.org/journal/sjfmbj
Additional Information: © 2015 Society for Industrial and Applied Mathematics
Divisions: Statistics
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 22 Dec 2014 12:59
Last Modified: 30 Jan 2019 19:51
URI: http://eprints.lse.ac.uk/id/eprint/60579

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics